# SDR SWAA093691

- Difficulty date: June 5, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 71,584 hours, 65,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT OVERWING EMERGENCY EXIT SIGN BULB INOP.  RELAMPED PER MM.
